Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 446, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2008, 12:40 AM CDT for 6 counties in Oklahoma. It was in force for 95 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 16, 2008, 2:15 AM CDT
- In force
- 95 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:49 AM CDT | TSTM WND GST 60 | 5 W Collinsville, OK | |
| Jun 16, 1:53 AM CDT | TSTM WND DMG | Tulsa, OK | TREES DOWN AT MEMORIAL AND SKELLY DRIVE. |
| Jun 16, 2:09 AM CDT | TSTM WND DMG | 5 Ssw Broken Arrow, OK | SEVERAL TREES BLOWN DOWN IN SOUTH BROKEN ARROW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:46 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 160540
SVRTSA
OKC037-113-117-131-143-147-160715-
/O.NEW.KTSA.SV.W.0446.080616T0540Z-080616T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 215 AM CDT
* AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES WEST OF WYNONA TO 10 MILES SOUTHWEST
OF MARAMEC...MOVING SOUTHEAST AT 29 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BLACKBURN...
MARAMEC...PAWHUSKA...HALLETT...JENNINGS...WYNONA...HOMINY...
CLEVELAND...OILTON...TERLTON...OSAGE...DRUMRIGHT...SHAMROCK...
BARNSDALL...WESTPORT...MANNFORD...AVANT...OCHELATA...RAMONA...
SKIATOOK...SAND SPRINGS...SPERRY...VERA...KELLYVILLE...SAPULPA...
COLLINSVILLE...TULSA...OWASSO...KIEFER...MOUNDS...BROKEN ARROW...
GLENPOOL...JENKS AND BIXBY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3657 9664 3671 9660 3662 9581 3660 9582
3660 9580 3622 9576 3594 9577 3591 9579
3591 9582 3586 9582 3585 9663 3616 9663
3616 9681 3617 9681
TIME...MOT...LOC 0540Z 295DEG 25KT 3659 9654 3617 9683
$$4 follow-up statements
000
WWUS54 KTSA 160603
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT MON JUN 16 2008
OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
104 AM CDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHERN OSAGE...WASHINGTON AND
SOUTHWESTERN ROGERS COUNTIES...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WYNONA TO TERLTON...MOVING SOUTHEAST AT
38 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALLANT...
WESTPORT...BARNSDALL...MANNFORD...WOLCO...AVANT...OCHELATA...
KELLYVILLE...SKIATOOK...SAND SPRINGS...RAMONA...GRAY...SAPULPA...
SPERRY...VERA...KIEFER...MOUNDS...GLENPOOL...COLLINSVILLE...JENKS...
TULSA...OWASSO...LIBERTY...BIXBY...BROKEN ARROW AND LEONARD.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3657 9664 3671 9660 3662 9581 3660 9582
3660 9580 3622 9576 3594 9577 3591 9579
3591 9582 3586 9582 3585 9663 3616 9663
3616 9681 3617 9681
TIME...MOT...LOC 0604Z 294DEG 33KT 3650 9629 3617 9643
$$000
WWUS54 KTSA 160622
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CDT MON JUN 16 2008
OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
122 AM CDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON
AND SOUTHWESTERN ROGERS COUNTIES...
AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BARNSDALL TO 9 MILES WEST OF SKIATOOK TO
MANNFORD TO OILTON...MOVING SOUTHEAST AT 38 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT...
WOLCO...SILVER CITY...AVANT...SHAMROCK...OCHELATA...SAND SPRINGS...
SKIATOOK...GRAY...RAMONA...SPERRY...VERA...COLLINSVILLE...TULSA...
OWASSO...JENKS...SAPULPA...KELLYVILLE...BROKEN ARROW...GLENPOOL...
KIEFER...BIXBY...MOUNDS...LEONARD AND LIBERTY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3666 9631 3662 9581 3660 9582 3660 9580
3622 9576 3594 9577 3591 9579 3591 9582
3586 9582 3586 9663 3616 9663 3619 9677
TIME...MOT...LOC 0622Z 294DEG 33KT 3659 9608 3637 9614
3614 9623 3610 9656
$$000
WWUS54 KTSA 160632
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT MON JUN 16 2008
OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
133 AM CDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON
AND SOUTHWESTERN ROGERS COUNTIES...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OCHELATA TO SKIATOOK TO SAND SPRINGS TO
SILVER CITY...MOVING SOUTHEAST AT 38 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OCHELATA...
GRAY...SKIATOOK...SPERRY...RAMONA...VERA...TULSA...OWASSO...JENKS...
SAPULPA...COLLINSVILLE...KELLYVILLE...BROKEN ARROW...GLENPOOL...
KIEFER...BIXBY...MOUNDS...LEONARD AND LIBERTY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3662 9581 3622 9576 3594 9577 3591 9579
3591 9582 3586 9582 3586 9663 3616 9663
3666 9631
TIME...MOT...LOC 0633Z 294DEG 33KT 3656 9600 3633 9603
3610 9612 3604 9650
$$000
WWUS54 KTSA 160700
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT MON JUN 16 2008
OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
200 AM CDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON
AND SOUTHWESTERN ROGERS COUNTIES...
AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
VERA TO OWASSO TO TULSA TO 9 MILES WEST OF KELLYVILLE...MOVING
SOUTHEAST AT 38 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BROKEN ARROW...
KIEFER...GLENPOOL...BIXBY...MOUNDS...LEONARD AND LIBERTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3613 9661 3638 9626 3660 9581 3622 9576
3594 9577 3591 9579 3591 9582 3586 9582
3586 9663
TIME...MOT...LOC 0700Z 294DEG 33KT 3650 9579 3625 9579
3604 9584 3592 9634
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:02 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 15, 9:02 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT SUN JUN 15 2008
.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AN
OUTFLOW BOUNDARY ASSOCIATED WITH THE THUNDERSTORM
COMPLEX THAT ROLLED ACROSS PORTIONS OF MISSOURI
EARLIER TODAY. THIS BOUNDARY EXTENDS ACROSS NORTHERN
ARKANSAS ACROSS EXTREME NORTHEAST OKLAHOMA AND INTO
SOUTHEASTERN KANSAS. THESE THUNDERSTORMS WILL CONTINUE
TO MOVE TO THE SOUTH INTO THE MORE FAVORABLE AIRMASS.
LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH WILL BE
POSSIBLE THESE STORMS.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHERN KANSAS AND NORTHERN OKLAHOMA TONIGHT AS THE LOW
LEVEL JET INCREASES TO NEAR 45 KNOTS. THESE THUNDERSTORMS
ARE EXPECTED TO FORM INTO A THUNDERSTORM COMPLEX AND MOVE
ACROSS THE AREA AS WELL. LARGE HAIL AND GUSTY WINDS WILL ALSO
BE A CONCERN WITH THESE STORMS.
HEAVY RAIN IS ALSO ANTICIPATED WITH 2 TO 4 INCHES OF
RAIN POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 86 66 83 / 80 50 30 50
FSM 68 88 66 85 / 90 40 40 50
MLC 69 89 68 84 / 40 30 40 40
BVO 66 84 63 83 / 90 50 30 50
FYV 64 82 60 80 / 90 50 40 40
BYV 63 80 60 79 / 90 50 40 20
MKO 68 87 66 82 / 70 40 30 50
MIO 64 82 61 81 / 90 50 20 30
F10 68 88 67 82 / 60 40 40 50
HHW 71 91 69 86 / 30 30 30 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....10In the hours before
Local storm report, Jun 15, 11:22 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
06/15/2008 SEBASTIAN AR BROADCAST MEDIA
POWER LINES DOWN...SPARKING OVER GAS METER...SMELL OF GAS
1121 PM TSTM WND GST FORT SMITH 35.39N 94.40W
06/15/2008 M70 MPH SEBASTIAN AR ASOS
&&
PBSLocal storm report, Jun 15, 11:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND GST PANAMA 35.17N 94.67W
06/15/2008 E60 MPH LE FLORE OK EMERGENCY MNGR
1126 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
06/15/2008 SEBASTIAN AR BROADCAST MEDIA
SMALL HOUSE PICKED UP AND BLOWN ACROSS STREET IN NORTH
FORT SMITH.
&&
PBSLocal storm report, Jun 15, 11:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
06/15/2008 SEBASTIAN AR BROADCAST MEDIA
UTILITY TRAILERS FROM HOME DEPOT BLOWN ONTO PHOENIX AVE.,
JUST NORTHWEST OF AIRPORT.
&&
PBSLocal storm report, Jun 15, 11:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG CHARLESTON 35.30N 94.04W
06/15/2008 FRANKLIN AR AMATEUR RADIO
TREES AND POWER LINES DOWN-MUCH OF CITY WITHOUT POWER
&&
PBSLocal storm report, Jun 15, 11:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL CLAREMORE 36.31N 95.62W
06/15/2008 E1.00 INCH ROGERS OK AMATEUR RADIO
&&
PBSLocal storm report, Jun 16, 12:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
06/15/2008 SEBASTIAN AR LAW ENFORCEMENT
TREE FELL THROUGH ROOF OF HOUSE INTO LIVING ROOM.
1236 AM FLASH FLOOD CLAREMORE 36.31N 95.62W
06/16/2008 ROGERS OK BROADCAST MEDIA
ROAD CLOSURES DUE TO HIGH WATER.
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:05 PM CDT | Tornado Warning | TSA | Ottawa | 55 min |
| Jun 15, 7:21 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 54 min |
| Jun 15, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 78 min |
| Jun 15, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 80 min |
| Jun 15, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 75 min |
| Jun 15, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 53 min |
| Jun 15, 9:10 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Jun 15, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 76 min |
| Jun 15, 9:51 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 54 min |
| Jun 15, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 46 min |
| Jun 15, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Jun 15, 10:39 PM CDT | Special Weather Statement | TSA | Cherokee, Sequoyah | 66 min |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| Jun 15, 11:11 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Nowata, Rogers | 6 hr |
| Jun 15, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 64 min |
| Jun 15, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 94 min |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 61 min |
| Jun 16, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 58 min |
| Jun 16, 1:01 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 16, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 45 min |
| Jun 16, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 85 min |
| Jun 16, 2:02 AM CDT | Flash Flood Warning | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 4 hr |
| Jun 16, 2:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 31 min |
| Jun 16, 2:25 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers, Wagoner | 4 hr |
| Jun 16, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee | 56 min |
| Jun 16, 2:46 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 59 min |
| Jun 16, 3:07 AM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Jun 16, 3:16 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Jun 16, 3:27 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 33 min |
| Jun 16, 3:52 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 53 min |
| Jun 16, 4:39 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 81 min |
| Jun 16, 5:10 AM CDT | Areal Flood Warning | TSA | Craig, Mayes, Nowata, Rogers | 6 hr |
| Jun 16, 5:30 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 hr |
| Jun 16, 5:54 AM CDT | Special Weather Statement | TSA | Pushmataha | 66 min |
| Jun 16, 6:39 AM CDT | Special Weather Statement | TSA | Tulsa, Washington | 66 min |
| Jun 16, 7:44 AM CDT | Special Weather Statement | TSA | Craig, Creek, Delaware, Mayes, Okmulgee, Pawnee and 3 more | 61 min |
| Jun 16, 8:33 AM CDT | River Flood Warning | TSA | Muskogee | 4 days |
| Jun 16, 9:00 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 60 hr |
| Jun 16, 1:54 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 66 min |
| Jun 16, 1:57 PM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Jun 16, 2:26 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Jun 16, 2:43 PM CDT | River Flood Warning | TSA | Creek | 72 hr |
| Jun 16, 2:46 PM CDT | River Flood Warning | TSA | Washington | 12 hr |
| Jun 16, 2:54 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 11 hr |
| Jun 16, 2:54 PM CDT | River Flood Warning | TSA | Tulsa | 6 hr |
| Jun 16, 3:18 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 57 min |
| Jun 16, 4:03 PM CDT | Special Weather Statement | TSA | McIntosh | 57 min |
| Jun 16, 5:20 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, Pushmataha | 70 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.